Opuscula Math. 30, no. 3 (2010), 341-348
Strong convergence theorem of a hybrid projection algorithm for a family of quasi-ϕ-asymptotically nonexpansive mappings
Abstract. The main purpose of this paper is by using a new hybrid projection iterative algorithm to prove some strong convergence theorems for a family of quasi-\(\phi\)-asymptotically nonexpansive mappings. The results presented in the paper improve and extend the corresponding results announced by some authors.
Keywords: quasi-\(\phi\)-asymptotically nonexpansive mapping, asymptotically regular mapping, hybrid projection iterative algorithm, strong convergence theorem.
Mathematics Subject Classification: 47H09, 47H10.
- Received: 2010-03-15.
- Accepted: 2010-03-18.